# SDR GLBA2017072100676

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 39,338 hours, 49,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Worn
- Location: Door Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AFT BOTTOM CABLE SHEATH WAS WORN ON THE PAX DOOR. REPLACED THE CABLE IAW MM 52-10-02.
